i was just wondering if an eeg can give a false positive because when i was 15 i had two seizure like symtoms in my sleep i had 2 within 2 days of eachother
the first eeg showed no seizure the second time did. i was on a heavy sleeping pill at the time phenabarbital and they think that may have caused the seizure but they said i was epileptic
i was put on dilantin but levels always low and no seizures that i know of ever since
now neurologist says he doesnt think i am epileptic and to tapper off dilantin
i have anxiety over this
and i have had no eeg in 15 years
im 30 now
From my experience no but people do grow out of it if they are lucky enough our healed from it. I was on Dilantin, Phenobarbital and Lamictal three years ago. My Dr took me off of Dilantin and no more problems. I was on Dilantin over twenty years and i was scared. Let me know what happens because depending on your dosage you would be off of it or almost by now. I wish you the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.